Hyperplane mean values of solutions of parabolic equations
- 17 Downloads
We study the behaviour of certain hyperplane mean values of solutions of parabolic equations on an infinite strip, and use our results to prove a representation theorem for solutions which satisfy a one-sidedL p constraint.
KeywordsParabolic Equation London Math Representation Theorem Parabolic System Linear Parabolic Equation
Unable to display preview. Download preview PDF.
- Il'in A.M., Kalashnikov A.S., Oleinik O.A.,Linear equations of the second order of parabolic type, Uspekhi Mat. Nauk,17 No. 3 (1962), 3–147; Russian Math. Surveys,17 No. 3 (1962) 1–143.Google Scholar